# SDR MASA20210831389

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: CC67014002801
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER ACCESS PANEL 684GB BETWEEN FLS 61 & FLS 69 WAS FOUND TO HAVE WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-52-01, FIGURE 
57-52-01-991-802, EA 83-2021-036. DEFECT LOCATION: RH LNBOARD FLAP, 684GB, FLS 61 TO FLS 69
